# SDR AALA2019031219022

- Difficulty date: March 5, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 65,714 hours, 29,601 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: Broken
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE R1 ESCAPE SLIDE COVER RELEASE BALLS AND PIN LOCK BROKEN.  REPLACED THE R1 SLIDE.
